# SDR AALA202508205008

- Difficulty date: August 18, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 69,296 hours, 41,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR ASSIST BOTTLE HAS LOW CHARGE, REQUIRES SERVICING. MAINTENANCE SERVICED FWD SERV DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
